Separate names with a comma.
Discussion in 'Events & Challenges' started by Foxislander, Jul 1, 2018.
428. Like I said I’m staying here till I can get off my meds and probably might just check in every 2-3 weeks just to maybe keep up to date on the issues. I’m on a low dose now, feel okay but extremely tired. Must be the receptors overworked by nofap and meds. Too much balance or dopamine.
Honestly can’t believe how much triggers are everywhere.
Go to the gym, I see sexy bum.
Go shopping, I see sexy bum.
Everywhere I go I see sexy bum
When I sleep to rest I see sexy bum.
On news feeds sexy bum
It’s only gonna get worse.
Day 198 pmofree.
Day 430. Feel groggy. A lot of changes have perhaps taken place in 400 days but I’m yet to experience one of them. I now know it’s normal to take meds and pmo addiction is seriously real and damages lives.
I still need to find out if I have clinical depression schizophrenia or pmo induced. There’s only one way to find out, come off these dirty meds!
Felt again hard this time. I searched and used PMO.
Getting back again...from day 0
You should be dead serious again buddy, You reached good streaks before, follow the same schedule that worked there.
This should look like an easy fix but this period circumstances give me a little trouble. Yeah,I know that circumstances are not an excuse and I don't blame them. I searched for what I should have not, not may unwashed car or my upcoming exam. I know, but sometimes it is hard to deal with the world when you can't find the confort of routines because everything is changing. Anyway I'm going to figure this out. Thanks for support buddy!
Checking in Mon 10.06.19 to Sat 15.06.19 .
You have to come off the meds gradually, don't cut it all out the first day!
I’m suffering terrible withdrawal as I write. I took some cbd yesterday I felt okay.
I’m alone in my own house on day 432. I got myself down to 4ml and it’s having an effect upon me, and I almost relapse but didn’t.
I’m planning 1ml reduction till I get to 0 within 4 weeks. Maybe it’s too fast but I can’t take it anymore. I can’t stand the side effects my brain feels about to split open. Not long to go now. It’s causing social anxiety, isolation, awkwardness around others. Etc it’s ruining my life. Oh I can’t wait to test my driving confidence and eyesight after 400 days. I’ve heard nofap improves eyesight too
I’ve reduced it by either 0.5ml every week or 1ml every two